100%(40)40 out of 40 people found this document helpful
This preview shows page 17 - 22 out of 33 pages.
Question 531 out of 1 pointsCorrectA Nurse Practitioner receives an order to administer a critically ill patient two drugs immediately (stat). The Nurse Practitioner begins the process byQuestion 541 out of 1 points
CorrectDecongestants are recommended to use in which of the following patients?Question 551 out of 1 pointsCorrectFollowing an endoscopy, a 66-year-old man has been diagnosed with a duodenal ulcer resulting from Helicobacter pylori infection. Which of the following medications will likely be used in an attempt to eradicate the patient's H. pylori infection? (Select all that apply.)Question 561 out of 1 pointsCorrectIn order to promote therapeutic drug effects, the Nurse Practitioner should always encourage patients toQuestion 57
1 out of 1 pointsCorrectThe APRN is prescribing a medication that is known to induce hepatic enzymes. What effect should you anticipate?Question 581 out of 1 pointsCorrectWhich of the following would be an expected outcome in a patient who has been given atropine during amedical emergency?Question 590 out of 1 pointsIncorrectA 62 year old male who had a myocardial infarction one year ago is being seen for hypertension. Which medication has the best evidence in mortality reduction? Question 60
1 out of 1 pointsCorrectFollowing an assessment by her primary care provider, a 70-year-old resident of an assisted living facility has begun taking daily oral doses of levothyroxine. Which of the following assessment findings should prompt the nurse to withhold a scheduled dose of levothyroxine?Question 611 out of 1 pointsCorrectA patient is being treated for respiratory infection. He is a recovering alcoholic and has impaired liver function. The nurse will instruct the patient to be especially cautious when takingQuestion 621 out of 1 pointsCorrectAdvanced practice nurse prescribing of scheduled medications is affected most by:Question 63
1 out of 1 pointsCorrectA Nurse Practitioner is caring for a female patient who has developed atelectasis because of thick mucus secretions. The Nurse Practitioner is monitoring IV administration of acetylcysteine (Mucomyst) and notices that the patient's face is flushed. The appropriate nursing action would be to